# SDR R61A201704180290

- Difficulty date: March 30, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 23,744 hours, 18,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frames 88-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT FLOOR SUPPORT FRAMES 88 - 90.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM II 51-42-01, & 51-43-01.
